Previous |  Up |  Next


Title: Paracompact and countably paracompact subsets (English)
Author: Aull, C. E.
Language: English
Journal: General Topology and Its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Kanpur topological conference, 1968
Issue: 1968
Pages: 49-53
Category: math
MSC: 54D20
idZBL: Zbl 0227.54015
Date available: 2009-02-12T09:17:36Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_99-1968-1_8.pdf 585.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo